MathSciNet Relay Station
MathSciNet bibliographic data
MR2681230 (2011m:92016) 92C15 (34D20 92D40)
Upadhyay, R. K.; Wang, W.; Thakur, N. K. Spatiotemporal dynamics in a spatial plankton system. Math. Model. Nat. Phenom. 5 (2010), no. 5, 102–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement